# SDR DALA2024120911526

- Difficulty date: December 3, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB STA X=-44.5 TO X=-56 AND STA Y=313 AT CPAX. SUMMARY OF NRC 00738: CORROSION LEVEL 2. CUSP WEB STA X=-44.5 TO X=-56 AND STA Y=313 AT CPAX WAS REPAIRED PER B717-200 SRM 51-70-10-2R, PROCEDURE 2, REPAIR 2. (LP #0691024)
